Convolution equations in domains of$C$^{$n$}

Ragnar Sigurdsson Science Institute, University of Iceland

TBD mathscidoc:1701.332754

Arkiv for Matematik, 29, (1), 285-305, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{ragnar1989convolution,
  title={Convolution equations in domains of$C$^{$n$}},
  author={Ragnar Sigurdsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535825595563},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={285-305},
  year={1989},
}
Ragnar Sigurdsson. Convolution equations in domains of$C$^{$n$}. 1989. Vol. 29. In Arkiv for Matematik. pp.285-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535825595563.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved